Back to Search Start Over

Elliptically fibered Calabi–Yau manifolds and the ring of Jacobi forms.

Authors :
Huang, Min-xin
Katz, Sheldon
Klemm, Albrecht
Source :
Nuclear Physics B. Sep2015, Vol. 898, p681-692. 12p.
Publication Year :
2015

Abstract

We give evidence that the all genus amplitudes of topological string theory on compact elliptically fibered Calabi–Yau manifolds can be written in terms of meromorphic Jacobi forms whose weight grows linearly and whose index grows quadratically with the base degree. The denominators of these forms have a simple universal form with the property that the poles of the meromorphic form lie only at torsion points. The modular parameter corresponds to the fibre class while the role of the string coupling is played by the elliptic parameter. This leads to very strong all genus results on these geometries, which are checked against results from curve counting. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
05503213
Volume :
898
Database :
Academic Search Index
Journal :
Nuclear Physics B
Publication Type :
Academic Journal
Accession number :
108786376
Full Text :
https://doi.org/10.1016/j.nuclphysb.2015.06.020